Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Liouville type theorem for a singular elliptic equation with finite Morse index 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Xiu,Zonghu;  Zhao,Jing;  Chen,Jianyi;  Yang,Hongwei
Favorite  |  View/Download:10/0  |  Submit date:2019/04/02
Liouville theorem  Morse index  Singular elliptic equation  
High energy solutions of modified quasilinear fourth-order elliptic equation 期刊论文
Boundary Value Problems, 2018, 卷号: 2018, 期号: 1
Authors:  Wang,Xiujuan;  Mao,Anmin;  Qian,Aixia
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Super-quadratic  High energy solutions  Sign-changing potential  Fountain theorem  35J25  35J20  35J60  35J61  
Global existence and blow-up solutions for quasilinear reaction-diffusion equations with a gradient term 期刊论文
APPLIED MATHEMATICS LETTERS, 2011, 卷号: 24, 期号: 6, 页码: 936-942
Authors:  Ding, Juntang;  Guo, Bao-Zhu
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Reaction-diffusion equation  Blow-up solution  Global solution  Gradient term  
Recent progress on controllability/observability for systems governed by partial differential equations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 3, 页码: 527-545
Authors:  Li, Hongheng;  Lue, Qi;  Zhang, Xu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Controllability  hyperbolic equations  observability  parabolic equations  
Boundary Controllability for the Quasilinear Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2010, 卷号: 61, 期号: 2, 页码: 191-233
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quasi-linear wave equation  Exact controllability  Sectional curvature  
On the local controllability of a class of multidimensional quasilinear parabolic equations 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2009, 卷号: 347, 期号: 23-24, 页码: 1379-1384
Authors:  Liu, Xu;  Zhang, Xu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Blow-up and global solutions for quasilinear parabolic equations with Neumann boundary conditions 期刊论文
APPLICABLE ANALYSIS, 2009, 卷号: 88, 期号: 2, 页码: 183-191
Authors:  Gao, Xuyan;  Ding, Juntang;  Guo, Bao-Zhu
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
quasilinear parabolic equation  blow-up solution  global solution  Neumann boundary conditions  blow-up time  
Global smooth solutions for the quasilinear wave equation with boundary dissipation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 241, 期号: 1, 页码: 62-93
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
quasilinear wave equation  Riemannian metric  dissipative boundary structure  
Existence, multiplicity and concentration of positive solutions for a class of quasilinear problems 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2007, 卷号: 29, 期号: 2, 页码: 265-278
Authors:  Alves, Claudianor O.;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
variational methods  critical exponent  elliptic equation  
An energy-preserving nonlinear system modeling a string with input and output on the boundary 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 卷号: 66, 期号: 10, 页码: 2128-2139
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
quasilinear string  exponential stabilization  boundary input and output